# SDR MALA97005

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39ZV
- Make and model: Beech 1900D
- Aircraft serial: UE39
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Dirty
- Location: Lt Stall Vane
- Component: Safeflight
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLT 5869 - STALL HEAT ANNUNCIATOR ILLUMINATED IN FLIGHT ONLY WHEN GEAR IS UP AND STALL HEAT ACTIVATED.  TROUBLESHOT SYTEM.  CLEANED CANNON PLUG AND TERMINALS ON A150 PC BOARD.  FOUND CORROSION ON CANNON PLUG PINS TO GEAR WELL SWITCHES.  CLEANED AS NEEDED.  SWUNG GEAR SEVERAL TIMES, NO DEFECTS NOTED WITH STALL HEAT AT THIS TIME.  (X)
